# SDR SWIA201642289

- Difficulty date: June 14, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 34,230 hours, 20,484 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT RBL 9.0 HAS CORROSION ON ITS INBD FLANGE AROUND 2 RIVET HOLES AT APPROXIMATELY FS 810.00.  REPAIRED FLOORBEAM AT RBL 9.0 AT FS 810.00 ON ITS INBD FLANGE AROUND 2 RIVET HOLES IAW REO AND SRM, PN: SH670-35823-3.
